# SDR SWAA2016041550938

- Difficulty date: March 22, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 75,422 hours, 62,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654580731
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL OUTER CHORD CRACKED AT BS 291.5, BETWEEN STRINGER 11R - 12R.  R & R CHORD IAW EA.
